Alert archive / Nevada / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 22, NWS Reno, NV
NWS Reno, NV issued this severe thunderstorm warning at Jul 14, 2008, 4:45 PM PDT for Storey County, Washoe County, Nevada. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2008, 4:45 PM PDT (23:45 UTC)
- Expired
- Jul 14, 2008, 5:45 PM PDT
- In force
- 60 min
- Issued by
- NWS Reno, NV
- Area
- Storm-based polygon
Counties Storey County, NV, Washoe County, NV
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 11.8 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 47 J/kg
- Mixed-layer CIN
- -292 J/kg
- Mixed-layer LCL
- 2337 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KREV 142347 SVRREV NVC029-031-150045- /O.NEW.KREV.SV.W.0022.080714T2345Z-080715T0045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE RENO NV 445 PM PDT MON JUL 14 2008 THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN STOREY COUNTY IN WESTERN NEVADA... THIS INCLUDES THE CITY OF VIRGINIA CITY... SOUTH CENTRAL WASHOE COUNTY IN WESTERN NEVADA... * UNTIL 545 PM PDT * AT 442 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR NV 341 AT WASHOE-STOREY CO LINE...OR ABOUT 7 MILES NORTHWEST OF VIRGINIA CITY...AND MOVING NORTHEAST AT 3 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... GEIGER GRADE BY 450 PM PDT... 5 MILES NORTH OF VIRGINIA CITY BY 450 PM PDT... NV 341 AT WASHOE-STOREY CO LINE BY 520 PM PDT... 7 MILES SOUTH OF LOCKWOOD BY 545 PM PDT... THIS STORM WILL AFFECT INTERSTATE 80 IN NEVADA BETWEEN MILE MARKERS 19 AND 22. LAT...LON 3955 11968 3938 11950 3926 11974 3940 11989 TIME...MOT...LOC 2345Z 231DEG 3KT 3938 11972 $$ HOON
3 follow-up statements
000 WWUS55 KREV 150007 SVSREV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 503 PM PDT MON JUL 14 2008 NVC029-031-150045- /O.CON.KREV.SV.W.0022.000000T0000Z-080715T0045Z/ STOREY NV-WASHOE NV- 503 PM PDT MON JUL 14 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM PDT FOR SOUTH CENTRAL WASHOE AND SOUTHWESTERN STOREY COUNTIES... AT 454 PM PDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR GEIGER GRADE NV 341 AT WASHOE-STOREY CO LINE...OR ABOUT 6 MILES NORTHWEST OF VIRGINIA CITY...MOVING NORTHEAST AT 5 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... GEIGER GRADE BY 505 PM PDT... NV 341 AT WASHOE-STOREY CO LINE BY 515 PM PDT... 7 MILES SOUTH OF LOCKWOOD BY 535 PM PDT... THIS STORM WILL AFFECT INTERSTATE 80 IN NEVADA BETWEEN MILE MARKERS 19 AND 22. THIS STORM IS CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL. WATCH FOR PONDING WATER ON AREA ROADWAYS AND ROCK SLIDES...INCLUDING THE STEEPER SLOPES ALONG GEIGER GRADE BETWEEN VIRGINIA CITY AND THE MOUNT ROSE HIGHWAY. DRIVERS SHOULD SLOW DOWN IF ENCOUNTERING HEAVY RAINS...AND BE AWARE OF ANY ROCKS AND DEBRIS THAT MAY HAVE WASHED ONTO THE HIGHWAY. LAT...LON 3955 11968 3938 11950 3926 11974 3940 11989 TIME...MOT...LOC 0003Z 231DEG 3KT 3939 11970 $$ HOON
000
WWUS55 KREV 150033
SVSREV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
532 PM PDT MON JUL 14 2008
NVC029-031-150045-
/O.CON.KREV.SV.W.0022.000000T0000Z-080715T0045Z/
STOREY NV-WASHOE NV-
532 PM PDT MON JUL 14 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM PDT
FOR SOUTH CENTRAL WASHOE AND WEST CENTRAL STOREY COUNTIES...
AT 527 PM PDT...WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING UP TO PENNY SIZE HAIL...AND
DAMAGING WINDS NEAR 60 MPH. THIS STORM WAS LOCATED NEAR
LOCKWOOD...OR ABOUT 9 MILES NORTH OF VIRGINIA CITY...MOVING
NORTHEAST AT 3 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
LOCKWOOD BY 545 PM PDT...
THIS STORM WILL AFFECT INTERSTATE 80 IN NEVADA BETWEEN MILE MARKERS
19 AND 22.
THIS STORM IS CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL. WATCH FOR
PONDING WATER ON AREA ROADWAYS AND ROCK SLIDES...INCLUDING THE
STEEPER SLOPES ALONG GEIGER GRADE BETWEEN VIRGINIA CITY AND THE
MOUNT ROSE HIGHWAY. DRIVERS SHOULD SLOW DOWN IF ENCOUNTERING HEAVY
RAINS...AND REMEMBER TO TURN ON THEIR HEADLIGHTS.
LAT...LON 3955 11968 3953 11966 3947 11959 3946 11959
3941 11953 3940 11954 3936 11967 3946 11976
TIME...MOT...LOC 0032Z 231DEG 3KT 3944 11966
$$
CS000
WWUS55 KREV 150045
SVSREV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
544 PM PDT MON JUL 14 2008
NVC029-031-150054-
/O.EXP.KREV.SV.W.0022.000000T0000Z-080715T0045Z/
STOREY NV-WASHOE NV-
544 PM PDT MON JUL 14 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL WASHOE AND WEST
CENTRAL STOREY COUNTIES EXPIRES AT 545 PM PDT...
THE STORMS THAT EARLIER PROMPTED THE SEVERE THUNDERSTORM WARNING HAVE
WEAKENED...THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
HOWEVER...STRONG THUNDERSTORMS WILL REMAIN IN THE AREA THROUGH AT
LEAST 615 PM PDT...CAPABLE OF PRODUCING GUSTY WINDS...DEADLY
LIGHTNING...AND BRIEF HEAVY RAINS.
TRAVELERS ON I-80 EAST OF SPARKS WILL ENCOUNTER HEAVY RAINFALL AND
PONDING WATER. SLOW DOWN AND TURN ON YOUR HEADLIGHTS IF DRIVING
THROUGH HEAVY RAIN.
IF YOU OBSERVED ANY WIND DAMAGE...LARGE HAIL...OR FLOODING FROM THE
STORM EARLIER...REPORT IT TO THE NATIONAL WEATHER SERVICE IN RENO.
CALL OUR OFFICE AT 775-673-8100. YOUR REPORTS HELP US IMPROVE OUR
WARNING PROCESS.
LAT...LON 3955 11968 3953 11966 3947 11959 3946 11959
3941 11953 3940 11954 3936 11967 3946 11976
TIME...MOT...LOC 0044Z 231DEG 3KT 3945 11965
$$
CSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 3:18 PM PDT, 1 hour 27 minutes earlier.
Area forecast discussion, Jul 14, 3:18 PM PDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RENO NV 318 PM PDT MON JUL 14 2008 .SHORT TERM... SCATTERED...VERY SLOW MOVING SHOWERS AND THUNDERSTORMS HAVE DEVELOPED NEAR THE SIERRA CREST SOUTH OF LAKE TAHOE...WITH ISOLATED CONVECTION ELSEWHERE. THE CONCERN WITH STORMS SOUTH OF TAHOE IS HEAVY RAIN WITH SLOW MOVEMENT AND RADAR STORM PRECIP ESTIMATES OF 1 TO 1.5 INCH INDICATED THROUGH 3 PM. THE CONCERN FOR STORMS ELSEWHERE...ESPECIALLY OVER NORTHWEST LASSEN COUNTY (NORTH OF EAGLE LAKE)...IS OUTFLOW WINDS COMBINED WITH ISOLATED LIGHTNING STRIKES. THE RAWS AT ASH VALLEY OVER FAR NORTHERN LASSEN COUNTY HAD A TEMPERATURE/DEWPOINT SPREAD OF 62 DEGREES AT 2 PM...MORE THAN SUFFICIENT TO DROP SOME VERY GUSTY WINDS WITH THUNDERSTORMS. CONVECTIVE ACTIVITY WILL BE WANING AFTER THIS EVENING AS SOUTHWEST FLOW ALOFT INCREASES WITH ENERGY MOVING INTO THE NORTHWEST STATES. THE INCREASED SOUTHWEST FLOW ALOFT IN SUMMERTIME MEANS DRIER AND MORE STABLE ATMOSPHERIC CONDITIONS...WHICH WILL CONTINUE THROUGH AT LEAST THURSDAY. THE SLIGHT CHANCE OF THUNDERSTORMS WILL BE CONFINED TO SOUTH OF A BRIDGEPORT TO WALKER LAKE LINE TUESDAY AFTERNOON AND EVENING. HOWEVER...WHILE THUNDERSTORMS ACTIVITY WILL BE WANING...STRONGER WESTERLY FLOW IN THE AFTERNOON AND EVENING WILL LIKELY THROW MORE HAZE AND SMOKE OUR WAY THROUGH LATE WEEK. SORRY FOLKS...BUT UNTIL THE NORTHERN CALIFORNIA FIRES ARE WELL IN HAND THERE WILL BE AN AMPLE SUPPLY OF SMOKE TO SEND OUR WAY. .LONG TERM...FRIDAY THROUGH MONDAY... LITTLE CHANGE WAS MADE TO EXTENDED FORECAST WHICH WILL KEEP TEMPS ABOVE NORMAL THRU EARLY NEXT WEEK WITH SOME VALLEYS IN W-CNTRL NV TOPPING 100 DEGREES. RIDGE OVER THE FOUR CORNERS REGION AND ERN GREAT BASIN IS EXPECTED TO REMAIN NEARLY STATIONARY THRU THE WEEKEND AND MAY DRIFT A BIT EAST AS NEXT TROF OR UPPER LOW APPROACHES THE WEST COAST. OVERALL MODEL GUIDANCE HAS NOT BEEN VERY CONSISTENT ON STRENGTH OF RIDGE AND WHERE NEXT UPSTREAM TROF WILL TRACK...BUT WITHOUT ANY MAJOR JET ENERGY THE RIDGE IS MORE LIKELY TO WIN OUT AND DELAY THE ARRIVAL OF THE NEXT TROF OR CLOSED LOW. THEREFORE NO TSTMS WERE ADDED AT THIS TIME BUT MONDAY MAY BEAR WATCHING FOR POSSIBLE CONVECTION...ESPECIALLY IF THE ECMWF SOLUTION OF A CLOSER APPROACH OF THE LOW INTO NRN CA VERIFIES. MJD && .AVIATION... SMOKE AND HAZE CONDITIONS HAVE IMPROVED SOMEWHAT TODAY WITH VSBY CURRENTLY AT OR ABOVE 6 SM. HOWEVER...INCREASED WEST WINDS LATER TODAY AND UNSTABLE CONDS WILL RAISE THE POSSIBILITY OF NEW SMOKE PLUMES CARRIED IN FROM THE ACTIVE FIRES NEAR BLUE CANYON AND BUTTE/PLUMAS/TEHAMA COUNTIES IN NERN CA. RIDGE LEVEL AND 700 MB WINDS EXPECTED TO BECOME WEST BY THIS EVENING...WHICH WILL LIKELY PRODUCE VSBY THIS EVENING AND LATER TONIGHT SOMEWHAT LOWER THAN YESTERDAY. WILL MENTION PREDOMINANT VSBY 5-6SM AFTER 02Z FOR THE KRNO-KTVL-KTRK SITES. ONE OF MORE OF THESE SITES MAY SEE VSBY DROP TO 3 OR 4 MILES AT TIMES LATE TONIGHT THRU TUES MORNING. ONE UNCERTAINTY IS WHETHER OUTFLOW WINDS AND RAIN FROM SHOWERS AND TSTMS WILL PROVIDE A PERIOD OF REDUCED SMOKE COVERAGE THROUGH PART OF THE EVENING. ISOLD-SCT SHWRS/TSTMS EAST OF THE SIERRA WILL SPAWN A FEW SHORT LIVED OUTFLOW-INDUCED CELLS IN PARTS OF WRN NV AND NERN CA THRU 03Z THIS EVENING MAINLY SOUTH AND WEST OF A CEDARVILLE TO PYRAMID LAKE TO FALLON LINE. LOCALLY HEAVY RAIN...SMALL HAIL AND OUTFLOW OR DOWNDRAFT GUSTS OF 40-50 MPH WILL BE MAIN THREATS FROM THE STRONGER CELLS. MJD && .REV WATCHES/WARNINGS/ADVISORIES... NV...NONE. CA...NONE. && HTTP://WEATHER.GOV/RENO
In the hours before
Special weather statement, Jul 14, 2:12 PM PDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 212 PM PDT MON JUL 14 2008 CAZ072-073-NVZ001-003-142230- GREATER LAKE TAHOE AREA-GREATER RENO-CARSON CITY-MINDEN AREA-MINERAL AND SOUTHERN LYON COUNTIES-MONO- 212 PM PDT MON JUL 14 2008 ...THUNDERSTORMS TO AFFECT A PORTION OF HIGHWAY 395 FROM GARDNERVILLE TO COLEVILLE... AT 210 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS ARE TRACKING AN AREA OF THUNDERSTORMS EXTENDING FROM WOODFORDS TO TOPAZ LAKE TO WALKER...MOVING NORTHEAST AT 10 MPH. FREQUENT DEADLY LIGHTNING...LOCALLY HEAVY RAIN WITH RAINFALL AMOUNTS OF UP TO ONE HALF INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS OF 30 TO 40 MPH... ARE EXPECTED WITH THE STRONGER STORMS. HEAVY RAINFALL IS OCCURRING WITH THESE STORMS. EXPECT PONDING OF WATER ON AREA ROADS INCLUDING HIGHWAY 395 BETWEEN GARDNERVILLE AND COLEVILLE...HIGHWAY 88 BETWEEN PICKETTS JUNCTION AND MINDEN...AND HIGHWAY 89 BETWEEN WOODFORDS AND TOPAZ INCLUDING MONITOR PASS. IN AREAS OF STEEP TERRAIN...MINOR ROCK SLIDES ARE POSSIBLE. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/RENO ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. MJD
Special weather statement, Jul 14, 2:50 PM PDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 250 PM PDT MON JUL 14 2008 CAZ073-142315- MONO- 250 PM PDT MON JUL 14 2008 ...HEAVY RAINFALL OVER TIOGA PASS... AT 247 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS ARE TRACKING A STRONG THUNDERSTORM NEAR TIOGA PASS...OR 8 MILES SOUTHWEST OF LEE VINING...MOVING NORTH AT 5 MPH. OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS UP TO ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...AND SMALL PEA OR MARBLE SIZE HAIL...ARE EXPECTED WITH THIS STORM. HEAVY RAINFALL IS OCCURRING WITH THIS STORM. EXPECT PONDING OF WATER ON HIGHWAY 120 BETWEEN LEE VINING AND TIOGA PASS. ANYONE DRIVING OVER THIS PASS TO OR FROM YOSEMITE NATIONAL PARK SHOULD SLOW DOWN AND USE EXTRA CAUTION. IN AREAS OF STEEP TERRAIN...MINOR ROCK SLIDES ARE POSSIBLE. STAY TUNED TO NOAA ALL HAZARDS RADIO...WEATHER.GOV/RENO ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. MJD
Local storm report, Jul 14, 3:56 PM PDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
356 PM PDT MON JUL 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM HAIL RENO 39.54N 119.82W
07/14/2008 E0.75 INCH WASHOE NV TRAINED SPOTTER
3/4 INCH HAIL REPORTED AT MCCARREN AND KIETZKE IN RENO
&&
KMOZLEYSpecial weather statement, Jul 14, 3:57 PM PDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 357 PM PDT MON JUL 14 2008 CAZ071-142330- LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES- 357 PM PDT MON JUL 14 2008 ...STRONG THUNDERSTORM NORTH OF EAGLE LAKE... AT 352 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS ARE TRACKING A STRONG THUNDERSTORM 18 MILES SOUTHEAST OF NUBIEBER...AND MOVING EAST AT 10 MPH. OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF ONE HALF TO ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE... SMALL PEA OR MARBLE SIZE HAIL...AND STRONG GUSTY WINDS OF UP TO 55 MPH...ARE EXPECTED WITH THIS STORM. IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/RENO ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. SNYDER
Special weather statement, Jul 14, 4:33 PM PDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 433 PM PDT MON JUL 14 2008 CAZ071-150015- LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES- 433 PM PDT MON JUL 14 2008 ...STRONG THUNDERSTORM WITH HEAVY RAIN CONTINUES NORTH OF EAGLE LAKE... AT 426 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS ARE TRACKING A STRONG THUNDERSTORM 16 MILES SOUTH OF CA HIGHWAY 139 AT LASSEN-MODOC CO LINE...OR 17 MILES SOUTHEAST OF BIEBER...AND MOVING NORTHEAST AT 7 MPH. OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...SMALL PEA OR MARBLE SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 40 TO 50 MPH... ARE EXPECTED WITH THIS STORM. * SOME LOCATIONS AFFECTED INCLUDE...JUNCTION CA 139 AND LASSEN HWY A2. HEAVY RAINFALL IS OCCURRING WITH THIS STORM. EXPECT PONDING OF WATER ON LOCAL ROADWAYS. IN AREAS OF STEEP TERRAIN...MINOR ROCK SLIDES ARE POSSIBLE. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/RENO ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. CS
The office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 3:37 PM PDT | Severe Thunderstorm Warning | REV | Storey, Washoe | 53 min |
| Jul 14, 4:27 PM PDT | Flash Flood Warning | REV | Washoe | 3 hr |
Nearby
Severe Thunderstorm Warnings in Nevada, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.